I have posted here before, life in a bit of turmoil at the moment.
Brief history, dh of 20 years had an affar 6 years ago. I thought I could move on from it, but with recent events and the way he has been treating me, I have realized that I cannot, and we are now seperating. I put everything into trying to repair relationship, but realized that I cannot do it alone. I say seperating as we have decided but due to other issues he is still living in the house for a couple of months. So not officially seperated as yet.
I dont know why, but as some form of tit for tat I think, I have thought about sleeping with someone else too, and thought that it would just make me feel better, and less bitter about his affair.
Well, that happened last week. It was with someone I know, totally unexpected, it was sort of a quick shag and then carry on with the day sort of thing. Deep down I wanted it to happen, he and I have always had a connection and I find him very attractive. But, I was totally in shock afterwards. Since last week I havent been able to eat properly or sleep. Its not that I have feelings for him at all, and I dont think he has for me either. It was literally just sex.
Then there's the other thing. The condom split. So I went to get the morning after pill, although he says he has had the snip, I just needed to be sure for myself. Now i dont know what the after affects of the map are, not having ever had to worry about this sort of thing before.
I just dont feel right, I am bloated and hormonal and I dont know if this is due to the tablet, or maybe that my head is even more f*#cked up that it was before.....
Argh, why did I do this. It was definately not my finest moment.
Again, needed to get this off my chest as this is most definately not something I can discuss with anyone irl.
Unless the guy you slept with was married then can not see anything silly, I know it feels weird having sex with someone new after being in a long term relationship but hopefully you will learn to enjoy. Re bloating and sure just the after effects of the pill and no doubt settle soon.
You're separated so no biggie on sleeping with someone new. Very sensible to get the MAP. I've had it once, but many years ago, it made me feel a bit sick and hormonal for 2-3 days as I recall.
After 20 years of (presumably) only sleeping with your H, having someone new will be something that feels probably a bit strange, so not surprising that it's taking up a lot of head space. Add on the condom issue and yeah, it's gonna be front and centre for a while!
The morning after pill and the knowledge that you're choosing to end things is a lot going on. You're bound to feel out of sorts. Start making plans. But give yourself a break. Maybe start your plans next week. Take it easy for a few days. You might want an STI check at some point (unlikely, but start your new life off with as much of a blank sheet as possible, you'll want to date maybe one day).
You've done nothing wrong so please don't beat yourself up. If this was only last week, then you would not not be showing signs of pregnancy this quickly, it's just the extra hormones from the MAP messing with your body.
Apparently the map's effectiveness depends on where in your cycle you take it. It's worked for me before, but not the last time I took it. As pp said poas in a couple of weeks if you're still feeling off. You're separated, you can sleep with someone else if you feel like it, don't beat yourself up.
I think its just a combination of things, hormonal due to the tablet and the fact that I thought having sex with someone else would make me feel better, stupid really, to think that I was getting back at stbxh for doing it to me.....
I always said that throughout the seperation I would deal with it with my head held high, but I dont feel like that now.
I dont even know how to put it into words really.... I just feel a bit..cheap.
The MAP knocked me out of sync for 3 months when I took it (i took levonogestrel don't think I spelt that right). I didn't have a period for 3 months, cue much panicking that I was pregnant despite 4 negative tests